# SDR GTIA2023101937553

- Difficulty date: October 19, 2023
- Submitted: October 21, 2023
- Operation: Air carrier
- Aircraft: N928NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9152
- Aircraft time: 11,402 hours, 4,681 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED R1 DOOR PRESSURE LOW ON FAP PANEL.-SERVICED DOOR ASSIT BOTTLE R1, IAW AMM 52-10-00. NO FAULTS
